# SDR QXEA202412090312

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 13,971 hours, 9,465 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2263. DURING TAKE OFF ROLL SUDDENLY COCKPIT DOOR OPENED. CA AND FO CHECKED WHEN COMPLETED BEFORE START FLOW. IT WAS CLOSED AND LOCK. AFTER THAT HAPPENED WE CLOSED THE COCKPIT DOOR AND TESTED A COUPLE TIMES. A DOOR LOCK WORKED PERFECTLY. PLACED ON MEL 22-51-00A. MEL WAS CLEARED 12 8 BY C/W OPS CHECK OF ELECTROMECHANICAL LATCH IAW E175 AMM 52-51-03-820-801-A STEPS 10 AND 11. OPS CHECK GOOD. COULD NOT DUPLICATE DEFECT. CLEAR DMI. RETURNED TO SERVICE.
